MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH Avalon Toco+ Transducer; System, Monitoring, Perinatal

Philips Medizin Systeme Böblingen GmbH Avalon Toco+ Transducer; System, Monitoring, Perinatal
Model Number Avalon Toco+ Transducer
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on an avalon toco transducer indicating that at the first measurement the sensor freezes on the value and does not move.The device was in use on a patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed by remote service personnel which included remote communication/trouble shooting with the customer.The results of the analysis indicated the transducer was not working properly.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a faulty transducer.The issue was resolved by replacing the transducer.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
Avalon Toco+ Transducer
Common Device Name
System, Monitoring, Perinatal
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50193154
Report Number9610816-2026-101621
Device Sequence Number15954716
Product Code HGM
UDI-Device Identifier00884838093225
UDI-Public(01)00884838093225
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAvalon Toco+ Transducer
Device Catalogue Number867249
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown